Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Dialysis patient. Suddenly have sweating on forehead, hands, armpits, feet. Get cold chills. Cause?

I am a 40 yr old dialysis patient. i have had my heart completely checked out and all is well. Out of nowhere i will break out in a sweat( forehead , hands, arm pits and feet ) and get cold chills. I take Sensipar for a high PTH. What could be the cause for this. Also my BP is usually in an acceptable range during these episodes.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Nephrologist 's  Response
Check your sugar levels during the episodes to look for hypoglycemia.
If the above symptoms are associated with palpitations you may need to get a Holter study to see if you are getting arrythmia episodes.
Also dialysis catheter related infection needs to be looked upon as you get chills intermittently .
Take care
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor